# SDR SIMA200326503

- Difficulty date: September 9, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, FOUND STRINGER 19L WAS FOUND TO BE CHAFED BELOW SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION.  FABRICATED A REPAIR ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, CHAPTER 53-24-02 FIGURE 201.  (M)
